# SDR UPS08553941

- Difficulty date: November 15, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT SIGN HAS 3 LAMPS OUT.  RELAMPED PER AMM 33-51-01-2.
